MathSciNet Relay Station
MathSciNet bibliographic data
MR26294 (10,134g) 62.0X
Hoeffding, Wassily A class of statistics with asymptotically normal distribution. Ann. Math. Statistics 19, (1948). 293–325.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement